# SDR AALA20121012009

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 141A61505
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR INNER SKIN HAS ELECTRIC BURN/DAMAGE AFT UPPER CORNER OF DOOR.  REMOVED DAMAGED UPPER DOOR SKIN AND INSTALLED NEW SKIN PER ESO 60605.
